MAUDE Adverse Event Report: IRIDEX CORPORATION G-PROBE; TANSSCLERAL PROBE

IRIDEX CORPORATION G-PROBE; TANSSCLERAL PROBE
Model Number 11256
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of lot history and complaint history review indicate that this does not appear to be a systemic or recurring issue.No other similar reports were identified.The laser console associated with this incident has been in use for 27 years (22 years beyond its 5-year life expectancy).The physician's report indicates that the laser was being used off label to treat an indication for which the device is not cleared (i.E.Cataract removal).
 
Event or Problem Description
Per report, 0500170000-2019-8006, received at iridex from fda: "the physician reported that the laser did not appear to be working.The physician reported that the laser misfired after a new g probe was connected.The procedure was discontinued and the patient was not harmed".

Brand Name
G-PROBE
Common Device Name
TANSSCLERAL PROBE
Manufacturer (Section D)
IRIDEX CORPORATION
1212 tarre bella avenue
mountain view CA 94043 1824
MDR Report Key8471836
Report Number2939653-2019-00004
Device Sequence Number1781226
Product Code GEX
UDI-Device Identifier00851089000234
UDI-Public0851089000234
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K913430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/28/2020
Device Model Number11256
Device Lot Number016653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date04/01/2019
Patient Sequence Number1
Patient Age65 YR